| Model Number |
101144 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported pain at the evoke closed loop stimulator (cls) implant site and anchor implant site.The evoke scs system was explanted to resolve the reported event.The evoke scs system was confirmed to be functioning as intended prior to the explant.
Additional Manufacturer Narrative
Anchor information: brand name: evoke active anchor kit.Model: 102996.Catalog: 3043.Lot/batch number: 9014868277.Udi: (b)(4).